MAUDE Adverse Event Report: GYRUS ACMI, INC.¿ MULTIDEBRIDER POWER CONSOLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

GYRUS ACMI, INC.¿ MULTIDEBRIDER POWER CONSOLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number MDCONS100
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The evaluation of the device is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during an endoscopic disc nasal surgery (type iv), nasal septum correction, and inferior turbinate mucosal resection, the subject device suddenly stopped working and the screen would not come up.The device was restarted, but the screen turned rainbow-colored and would not come up.There was no error code generated.The procedure was completed with a non-olympus device after a 1-hour delay.There were no reports of patient harm.The device was inspected prior to use with no issues noted.
 
Additional Manufacturer Narrative
This report is being submitted to correct the legal manufacturer¿s contact information and facility registration number.The facility registration number is (b)(4).
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Additionally, to provide an update to fields h3 and h4.The device was evaluated by olympus, and it was confirmed that the device did not start up properly.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely that reported event is caused by an internal component malfunction that prevents the system from starting up properly.However, the cause of the internal component malfunction has not been identified and the specific root cause could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
MULTIDEBRIDER POWER CONSOLE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
GYRUS ACMI, INC.¿
2925 appling rd¿
bartlett¿ TN 38133
Manufacturer (Section G)
GYRUS ACMI, INC.¿
2925 appling rd¿
bartlett¿ TN 38133
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20482964
Report Number3011050570-2024-00443
Device Sequence Number3615463
Product Code GEI
UDI-Device Identifier00821925027770
UDI-Public00821925027770
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123429
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDCONS100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer10/29/2024
04/07/2025
Initial Report FDA Received Date10/18/2024
Supplement Report FDA Received Date10/29/2024
04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SB4090RC/BB4000SC.
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexMale
Patient RaceAsian